# SDR SWAA2024020847049

- Difficulty date: January 31, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 65,652 hours, 39,325 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: UNKNOWN
- Condition: Broken
- Location: Bs 1016 Rbl 4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUS. DRAIN FITTING AT STA. 1016; APPROX. RBL 4 IS BROKEN<[01] REMOVED AND REPLACED LOWER FUS. DRAIN FITTING AT STA. 1016; APPROX. RBL 4 AS PER SRM 51-40-02-0G-0 AND DWG#148A3320.;[02] VERIFIED STEP 1
